Opuscula Mathematica
Opuscula Math. 33, no. 2 (), 237-354
http://dx.doi.org/10.7494/OpMath.2013.33.2.237
Opuscula Mathematica

Existence of solution of sub-elliptic equations on the Heisenberg group with critical growth and double singularities



Abstract. For a class of sub-elliptic equations on Heisenberg group \(\mathbb{H}^N\) with Hardy type singularity and critical nonlinear growth, we prove the existence of least energy solutions by developing new techniques based on the Nehari constraint. This result extends previous works, e.g., by Han et al. [Hardy-Sobolev type inequalities on the H-type group, Manuscripta Math. 118 (2005), 235–252].
Keywords: sub-elliptic equations, Heisenberg group, Least energy solutions.
Mathematics Subject Classification: 35H20, 35J60.
Cite this article as:
Jianqing Chen, Eugénio M. Rocha, Existence of solution of sub-elliptic equations on the Heisenberg group with critical growth and double singularities, Opuscula Math. 33, no. 2 (2013), 237-354, http://dx.doi.org/10.7494/OpMath.2013.33.2.237
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.